MAUDE Adverse Event Report: ABBOTT MEDICAL LIBERTA RECHARGEABLE IPG; DBS IPG

ABBOTT MEDICAL LIBERTA RECHARGEABLE IPG; DBS IPG
Model Number 62400
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.E1- initial reported phone number: (b)(6).
 
Event or Problem Description
It was reported that the patient experienced heating at the ipg site.Surgical intervention was undertaken wherein the ipg was explanted and replaced.
 
Additional Manufacturer Narrative
The reported observation of warm ipg site was not confirmed during electrical analysis of the ipg which included temperature testing with stimulation on at the patient¿s settings.While the ipg was in the thermal chamber with stimulation turned on, the ipg internal thermister temperature and external thermocouple temperature correlated and were within the expected range.A diagnostic log review did not note any anomalies.The device was subjected to a functional test on automated test equipment (ate).This tester verifies the electrical performance of the control/communication circuitry, output signal integrity, all test steps passed.Additionally, the device history record of the device was reviewed to confirm that all manufacturing steps were completed and there were no non-conformance's noted that could have contributed to this issue.

Brand Name
LIBERTA RECHARGEABLE IPG
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23469159
Report Number1627487-2025-05400
Device Sequence Number8890964
Product Code MHY
UDI-Device Identifier05415067047663
UDI-Public(01)05415067047663(10)T00006741(17)270202
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number62400
Device Catalogue Number62400
Device Lot NumberT00006741
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS EXTENSION (X2).
Outcome Attributed to Adverse Event Other;
Patient SexFemale